Menstruation Becomes Large During Hormone Treatment?

Illustration of Menstruation Becomes Large During Hormone Treatment?
Illustration: Menstruation Becomes Large During Hormone Treatment? health.harvard.edu

Seiang, I am 19 years old on hormone therapy because my period is not smooth. I have been treating doctors for 2 months. I was given the drug Cyclo Progynova which will be taken later on the 5th day of menstruation. On February 2, I menstruated on day 2. I forgot to tell the doctor that menstruation days 1-2 were a lot. why is that? sometimes also pain in the lower abdomen. already 2 months menstruation days 1-2/3 that if the afternoon think about having to change until 3 times. Dangerous? Is that a side effect / adjustment of the hormone drug?

1 Answer:

Hello Niken, Thank you for the question.

Menstrual cycles are affected by the work of reproductive hormones in the body. Disturbances in the reproductive hormones can cause non-smoothing menstruation. Some of the causes are high stress levels, high physical activity, drastic changes in body weight, strict diets, eating disorders like anorexia, obesity. Thyroid hormone disorders can also affect the work of reproductive hormones, causing menstrual disorders. Cycloprogynova is a drug that contains the synthetic hormones estrogen and progesterone. This medicine serves to overcome the problem of the menstrual cycle. Menstrual bleeding that occurs in the first days of menstruation is normal. This is caused by the effect of the action of the drug you are taking. You don't need to worry about this condition. You need to be vigilant if the menstrual bleeding comes out so much that your menstrual period becomes more than one week or if the complaint is accompanied by constant stomach pain, fever, pale, dizziness, weakness. Abdominal pain during menstruation also normally occurs in the first 48 hours of menstruation. Abdominal pain is caused by a protaglandin substance released by the body that causes uterine contractions so that bleeding does not occur too much.

Please continue to consume the drug. Do not hesitate to ask your doctor again about this at your next visit. You can warm compresses on a sick stomach or take paracetamol if stomach pain worsens. At the same time, please do the following suggestions:

avoid excessive physical activity but you can beroalharag regularly avoid strict diets keep your ideal body weight manage stress well Hopefully this information is useful.

: by

Related Question

Simultaneous Administration Of Polio And Bcg Immunizations?

Simultaneous Administration Of Polio And Bcg Immunizations?

(1 year ago)

Dr, I want to ask me about the midwifery immunization and my child was given the bcg folio immunization and it can be simultaneously is it okay, dr .....

Management Of Genital Herpes With Oral Medication And Ointments?

Management Of Genital Herpes With Oral Medication And Ointments?

(1 year ago)

I want to ask, I have genital herpes in the vagina. I was given ointment and oral medication. In the recipe, it was given an acyclovir ointment, coincidentally in the pharmacy ther...

Fever Is Accompanied By Weakness, Loss Of Appetite, And Headaches?

Fever Is Accompanied By Weakness, Loss Of Appetite, And Headaches?

(1 year ago)

Hello since May 13, 2019 at night I felt hot body, weak body, lost appetite, and headache. Short time Until May 15, 2019 I still felt the same pain instead my illness increased: he...

Leave a Reply

Your email address will not be published. Required fields are marked *